candidablog.com

Proactiv face mask on Murad Resurgence

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


So this morning I got the urge to put a little of the proactiv face mask over the whiteheads I have been getting on my face. Not so much to heal them, but if I can't *see* them, the urge to pick at them goes away. (I have been a good girl so far, NO PICKING!)But I remember a bit ago on this board someone was like ABSOLUTELY NO TOPICALS ON Murad Resurgence YOU WILL LEAVE RED MARKS EVERYWHERE! But I think this person had used a BP product to spot-treat. So I was wondering if anyone has used the proactiv mask and did it have the same negative results as BP?..

Comments (20)

I had to stop using BP around day 5. I tried to use it for just individual spots but even that was too harsh. Made my face all red and burning. If your face can take it I would think it is ok, but you will find out quickly that putting a strong topical on skin that produces so little oil really really really really really STINGS!..

Comment #1

Meh... All right, I will resist the urge to put anything topical on my face. Although I feel REALLY STUPID putting moisturizer on a breakout. Also, I'm on day 3, didn't put on any moisturizer this morning, and now 6 hours later I'm oily as ever I was. Too early to look for dryness I suppose?..

Comment #2

Yea it's still early lol. youll notice the dryness after a while..

Comment #3

The advice isn't to not put anything on your skin.Everyone is different - just try it and see!If it burns and goes red....then wash it offIf it's fine - then keep using it as long as your skin can tolerate it...

Comment #4

BP made me look like a pepporoni (spelling?) pizza for a month so no But Tea Tree Oil worked really well. Much more mild yet just as if not more effective than BP for me...

Comment #5

Well I put on 4 dots of the mask this morning, no stinging yet but we'll see if the spots are bright red when I wash off tonight.I used to use tea tree oil and liked it, but like I said this is more of just a mental thing where I need to cover up a few blemishes so I don't go getting any ideas that I could "help them along" by poking at them...

Comment #6

The dryness came on day 5-6 for me. Both lips and face.Day 10 now and it seems to be calming down. Less redness and tightness, and the initial breakout that came around day 7 seems to be letting go...

Comment #7

Hehe, yeah, I'm still waiting for the dry skin to kick in. I know once it's here I'm gonna be all #@%$& but right now I want it! I want some proof that Murad Resurgence is doing SOMETHING!..

Comment #8

Yep, tightness and redness started on day 5 for me too. Ducks, I'm only a few days behind you...I'll be checking out your log so I know what to expect!! Nikkia, my derm said it's ok to continue to use topicals as long as your skin can tolerate it. However, she said most people aren't able to tolerate for very long If it's only your 4th day, you'll probably be fine using a topical to clear up a few breakoutsI should add... I have tightness and redness, but no flaking... I still get as oily as ever!..

Comment #9

Ah cool, then we're three people who started almost at the same time I got some flaking around the mouth area from just smiling and talking, but I used a soft washcloth and scrubbed it gently away, also think getting a moisturizer for dry skin helped. (Feels weird when i've been using anti-shine moisturizers for oily skin for so long).The dryness came instantly, i'd suggest you stop using any topical now Nikkia, I think me using BP-cream around day 5 made the redness and sore skin at day 6-7 extra bad. Still a little oily now at day 10 but it's a different kind of oily, it's much less "greasy" kind of. And I definitely feel that the drug is doing something.16 days until my next derm appointment, i'm excited to see what things are like by then, and what dose i'll be bumped up to...

Comment #10

Omg it's funny you brought that up because I was going to mention in my upcoming blog update that the Proactive sulfur mask makes an excellent spot treatment. I do use it very sparingly, not on like whole sections of skin....but to dot on individual blemishes it has been great and hasn't burned or irritated my skin. Very good for not picking...it's not worth it at all really!..

Comment #11

So weird how everyones skin is so different. I use retin-a everynight on my skin, and I'm like 12 weeks into my course and it's been fine.I spot treated with BP and that was fine....dont need to anymore as got nothing to treat wooo..

Comment #12

Since I'm just sittin' around at home with no makeup on, having little white dots on my face isn't a big concern. Although I'm totally in awe of the user who's combining Murad Resurgence with retin-a. That would definitely spell D-I-S-A-S-T-E-R for me...

Comment #13

How if we put on topical antibiotics while on acutane? I think as long as it's not as harsh as AHA, BHA, sulphur, BP, it would be fine?i hate retin-a!!!anyway, good luck on your Murad Resurgence course I started 2 days after you..

Comment #14

I'm on day 3 today. so that makes 4 of us who started around the same timedef a good idea to keep a watch out for each other.nikkia, I used the proactiv mask last night...and I seem to be doing okay. no redness or burning. theres no BP in it...just sulfur. don't know if i'll use it in the future tho. still not experiencing any dryness. dreading day 5....ugh..

Comment #15

I can so relate , I keep examining my face in the mirror looking for hints of dryness. Im on day 4 and I'm still using the proactive cleanser and no horrible effects as yet, but I plan to switch to a more gentler cleanser as soon as I find the time to buy one. I actually think I do see some dryness if I squint realllly hard... Good luck with everyones courses, so many people all started so close together..

Comment #16

It wasn't a disaster for me, I applied Retin-A throughout my course and my skin was fine. The red marks fade away fast for me. It might have gotten worse if I didn't apply Retin-A. I was also using topical antibiotics for spot-treating during Murad Resurgence. There's no rule that you must completely stop using topicals while on Murad Resurgence, it depends on your skin. If it is sensitive and reacts strongly against topicals than don't use them, otherwise why not if it can help breakouts and red marks. Its just trial and error, you just have to find it out yourself...

Comment #17

I love applying my retin - a hehe.Makes me feel active in my approach to my skin, like i'm really doing something.Don't forget it's anti-aging too - you should use it for life...im not kidding!..

Comment #18

A lot depends on your dosage. People on a low dose can generally use topicals without difficulty. People on a moderate to high dose should be very cautious...

Comment #19

I was skeptical about using anything Proactiv because after 10 months of the system clearing my skin, it made it break out worse than I ever had, and I havn't looked at it since. I am 10 days into my Murad Resurgence course, and am experiencing my IB, so I think I'll give the mask another shot. This really helped... Thanks guys!..

Comment #20


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.